The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2003 | 1999 | 1996
Number of items: 5.

2011

Gower, John C. and Albers, Casper J. (2011). Between-group metrics. Journal of Classification, 28(3) pp. 315–326.

2003

de Rooij, Mark and Gower, John C. (2003). The Geometry of triadic distances. Journal of Classification, 20(2) pp. 181–220.

Gower, John C. and de Rooij, Mark (2003). A Comparison of the multidimensional scaling of triadic and dyadic distances. Journal of Classification, 20(1) pp. 115–136.

1999

Gower, J. C.; Meulman, J. J. and Arnold, G. M. (1999). Non-metric linear biplots. Journal of Classification, 16(2) pp. 181–196.

1996

Gower, John C. and Greenacre, Michael J. (1996). Unfolding a symmetric matrix. Journal of Classification, 13(1) pp. 81–105.

This list was generated on Wed Oct 22 02:36:03 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk